# SDR UALA2012091305188

- Difficulty date: September 12, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 52,392 hours, 6,153 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO DOOR EXTERNAL HOOK DRIVE PORTS COVER BENT AND NOT FLUSH.  WHEN COVER REMOVED THE HOOK DRIVE FITTING FELL OUT OF DOOR.  REPLACED MANUAL HOOK DRIVE COVER PLATE.  SEE AMSHIS FOR HOOK ACTUATOR REPLACEMENT.  REPLACED FWD DR HOOK ACTUATOR PER MM, OPS CK IS NORMAL.
